Translator Disclaimer
2010 Multiple Solutions of Quasilinear Elliptic Equations in N
Huei-li Lin
Int. J. Differ. Equ. 2010(SI3): 1-12 (2010). DOI: 10.1155/2010/673526

Abstract

Assume that Q is a positive continuous function in N and satisfies some suitable conditions. We prove that the quasilinear elliptic equation -Δpu+|u|p-2u=Q(z)|u|q-2u in N admits at least two solutions in N (one is a positive ground-state solution and the other is a sign-changing solution).

Citation

Download Citation

Huei-li Lin. "Multiple Solutions of Quasilinear Elliptic Equations in N." Int. J. Differ. Equ. 2010 (SI3) 1 - 12, 2010. https://doi.org/10.1155/2010/673526

Information

Received: 1 October 2009; Revised: 15 January 2010; Accepted: 1 March 2010; Published: 2010
First available in Project Euclid: 26 January 2017

MathSciNet: MR2607723
Digital Object Identifier: 10.1155/2010/673526

Rights: Copyright © 2010 Hindawi

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.2010 • No. SI3 • 2010
Back to Top